# SDR F3LA200600124

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 4,634 hours, 2,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND GUST LOCK 1L INOP.  ADJUSTED BUFFER PER AMM 52-11-12-820.  RII INSPECTION ACCOMPLISHED.  AIRCRAFT RELEASED FOR SERVICE.
